# SDR SIMA20130709009

- Difficulty date: July 9, 2013
- Submitted: July 10, 2013
- Operation: Air carrier
- Aircraft: N815AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145545
- Aircraft time: 27,408 hours, 24,380 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Part number: P2070009520
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THE F/O FLASHLIGHT BATTRIES WERE NOT CHARGING, VERY WEAK.  ACFT REMOVED FROM SERVICE.  R & R FLASHLIGHT AND CHARGING ASSY IAW AMM 33-50-16. OPS CHECKED GOOD. ACFT RETURNED TO SERVICE.
